?
Brand Name
Alaxan FR
Generic Name
Ibuprofen + Paracetamol
Strength
200 mg + 325 mg
Dosage Form
Capsule
Class Name
Nonsteroidal Anti-Inflammatory Drugs (NSAIDs)
Indication/Usage
Faster relief of mild to moderately severe pain of musculoskeletal origin eg, muscle pain, arthritis, rheumatism, sprain, strain, bursitis,
?
tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction & minor surgical operations.
?
Reduction of fever.
Dosage and Administration
1 capsule every 6 hrs or as prescribed by the physician.
?
Should be taken with food: Take immediately after meals.
Contraindications
Patients in whom bronchospasm, angioedema or nasal polyps are precipitated by ibuprofen, aspirin & other NSAIDs.
?
Advanced kidney & liver diseases.
Warning and Precautions
Alaxan FR should not be used with any other product containing ibuprofen and/or paracetamol, for >10 days for pain and for >3 days
?
for fever unless directed by a doctor.
?
Use with caution in patients with peptic ulcer, liver and kidney impairment, heart failure and high blood pressure.
?
Consult a doctor before using Alaxan FR if pregnant or breastfeeding.
Requires prescription?
No
Storage Conditions
Store at temperatures not exceeding 30?C.
Manufacturer
UNILAB, Inc
Regulatory Classification
Non-Rx



































